Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 2:43 PM CDT for Atascosa County, Frio County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2014, 2:43 PM CDT (19:43 UTC)
- Expired
- May 9, 2014, 3:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Frio County, TX
The radar
The Austin/San Antonio radar (KEWX), 123 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
623
WUUS54 KEWX 091943
SVREWX
TXC013-163-092030-
/O.NEW.KEWX.SV.W.0076.140509T1943Z-140509T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT FRI MAY 9 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ATASCOSA COUNTY...
EXTREME SOUTHEASTERN FRIO COUNTY...
* UNTIL 330 PM CDT.
* AT 235 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 14 MILES SOUTHWEST OF CHRISTINE...OR 13 MILES SOUTH OF
CHARLOTTE...AND MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE JOURDANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2870 9881 2897 9856 2881 9838 2863 9867
2863 9871
TIME...MOT...LOC 1943Z 220DEG 17KT 2870 9867
$$1 follow-up statement
897
WWUS54 KEWX 092024
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 PM CDT FRI MAY 9 2014
TXC163-092033-
/O.CAN.KEWX.SV.W.0076.000000T0000Z-140509T2030Z/
FRIO TX-
324 PM CDT FRI MAY 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN FRIO
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 2880 9857 2893 9859 2897 9856 2881 9838
2870 9856
TIME...MOT...LOC 2023Z 220DEG 17KT 2884 9853
$$
TXC013-092030-
/O.CON.KEWX.SV.W.0076.000000T0000Z-140509T2030Z/
ATASCOSA TX-
324 PM CDT FRI MAY 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL ATASCOSA COUNTY...
AT 319 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHRISTINE...
MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JOURDANTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2880 9857 2893 9859 2897 9856 2881 9838
2870 9856
TIME...MOT...LOC 2023Z 220DEG 17KT 2884 9853
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:51 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 9, 12:51 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1251 PM CDT FRI MAY 9 2014 .AVIATION... /18Z TAFS/ A LINE OF STORMS WEST OF INTERSTATE 35 WILL MOVE ACROSS THE I-35 TERMINALS BETWEEN 18Z TO 21Z THIS AFTERNOON WITH MVFR VBSYS AND THUNDERSTORM WIND GUSTS BETWEEN 30 TO 35 KNOTS. STORMS WILL LINGER AROUND THROUGH THE EVENING HOURS ACROSS THE AREA WITH LITTLE IMPACT ACROSS THE I-35 SITES AFTER 8 OR 9 PM. SOME OF THE HIRES SOLUTIONS PUSH CONVECTION BACK TO THE WEST LATER THIS EVENING AND AFFECTING KDRT AROUND 03Z SATURDAY. AROUND MIDNIGHT TONIGHT/OVERNIGHT... CIGS WILL LOWER TO MVFR/IFR ALL SITES EXCEPT KDRT. KDRT COULD SEE MVFR AROUND DAWN AND VFR AROUND 15Z SATURDAY. WINDS WILL BE FROM THE EAST AND SOUTHEAST AT ABOUT 10 KNOTS OR SO THROUGH TONIGHT AND DECREASING TO ABOUT 5 KNOTS OVERNIGHT AND COMING BACK UP SATURDAY AFTERNOON TO ABOUT 10 TO 15 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 90 73 91 73 / 20 - - - 20 AUSTIN BERGSTROM INTL AIRPORT 70 90 72 90 72 / 30 - - - 20 NEW BRAUNFELS MUNI AIRPORT 70 91 72 91 72 / 30 - - - 20 BURNET MUNI AIRPORT 69 88 71 89 71 / 20 - - - 20 DEL RIO INTL AIRPORT 72 97 74 97 74 / 10 - - - 20 GEORGETOWN MUNI AIRPORT 69 87 72 89 72 / 20 - - - 20 HONDO MUNI AIRPORT 70 94 73 95 73 / 30 - - - 20 SAN MARCOS MUNI AIRPORT 70 90 72 90 72 / 30 - - - 20 LA GRANGE - FAYETTE REGIONAL 72 88 73 89 73 / 30 10 10 10 10 SAN ANTONIO INTL AIRPORT 71 93 73 93 73 / 30 - - - 20 STINSON MUNI AIRPORT 71 93 73 94 73 / 30 - - - 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 5:37 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 AM CDT FRI MAY 9 2014 TXZ171>173-183>194-202>209-217>225-228-101100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 537 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, May 9, 1:41 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 PM CDT FRI MAY 9 2014
TXZ207-208-220>225-091930-
ATASCOSA-CALDWELL-DE WITT-GONZALES-GUADALUPE-KARNES-LAVACA-WILSON-
141 PM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
SOUTHERN CALDWELL...WILSON...SOUTHWESTERN LAVACA...SOUTHEASTERN
GUADALUPE...GONZALES AND DEWITT COUNTIES UNTIL 230 PM CDT...
AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
LEMING TO PAWNEE...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KENEDY...
FLORESVILLE...
KARNES CITY...
POTH...
KOSCIUSKO...
STOCKDALE...
YORKTOWN...
CUERO...
GONZALES...
LULING...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2906 9693 2909 9699 2886 9731 2892 9742
2866 9777 2868 9786 2871 9791 2869 9801
2877 9810 2873 9816 2901 9842 2974 9761
2910 9688
TIME...MOT...LOC 1840Z 241DEG 26KT 2908 9827 2873 9793Local storm report, May 9, 1:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 4 E NEW BRAUNFELS 29.70N 98.05W
05/09/2014 GUADALUPE TX NWS EMPLOYEE
6-8 INCH DIAMETER TREE DOWN ALONG WITH MULTIPLE FULL
TRASH CANS BLOWN OVER.
&&
EVENT NUMBER EWX1400403
AATSpecial weather statement, May 9, 2:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI MAY 9 2014
TXZ187-204-205-219-220-091945-
ATASCOSA-BANDERA-BEXAR-FRIO-MEDINA-
202 PM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATASCOSA...FRIO...
SOUTHEASTERN BANDERA...WESTERN BEXAR AND MEDINA COUNTIES UNTIL 245 PM
CDT...
AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
TARPLEY TO YANCEY TO DILLEY...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DILLEY...
PEARSALL...
DEVINE...
CASTROVILLE...
CHARLOTTE...
DERBY...
NEW FOUNTAIN...
MOORE...
BIRY...
QUIHI...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9930 2865 9931 2910 9917 2962 9929
2969 9872 2914 9860 2863 9876
TIME...MOT...LOC 1903Z 266DEG 23KT 2957 9916 2911 9906
2869 9919Local storm report, May 9, 2:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL SABINAL 29.32N 99.47W
05/09/2014 E0.25 INCH UVALDE TX PUBLIC
&&
EVENT NUMBER EWX1400404
SBSSpecial weather statement, May 9, 2:17 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 217 PM CDT FRI MAY 9 2014 TXZ193-207>209-221>223-092000- BASTROP-CALDWELL-FAYETTE-GONZALES-GUADALUPE-KARNES-WILSON- 217 PM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KARNES...SOUTHERN BASTROP...CALDWELL...WILSON...EASTERN GUADALUPE...WESTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 300 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CALAVERAS LAKE TO KOSCIUSKO...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STOCKDALE... GONZALES... LULING... BASTROP... SMITHVILLE... SUTHERLAND SPRINGS... LA VERNIA... GILLETT... PANDORA... NIXON... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3016 9736 2997 9703 2894 9795 2923 9827 TIME...MOT...LOC 1917Z 226DEG 19KT 2928 9816 2910 9794
Local storm report, May 9, 2:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 7 NNE LULING 29.78N 97.61W
05/09/2014 E0.75 INCH CALDWELL TX PUBLIC
&&
EVENT NUMBER EWX1400405
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 10:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 34 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 49 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 45 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 1:46 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 44 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 60 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.